# SDR 95FDEA01740

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lwr Chord
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-3), IN THE AFT BAY AT BS 1030 WL 200 FROM LBL 20 TO RBL 14, THERE IS CORROSION IN THE NUTPLATE HOLES.  REMOVED CORROSION, FABRICATED NEW REPAIR ANGLE AND INSTALLED FASTENERS.  ALL WORK DONE IAW FEDEX EA 7-5310-26152.
